Mathematical models of catchment behavior

Journal of the Hydraulics Division
By:  and 

Links

Abstract

After an examination of trends in the modeling of hydrologic systems, a review of some recent studies is given. The authors' preliminary studies on the feasibility and efficiency of the automatic evaluation of catchment model parameters by use of a digital computer are described and some results presented.

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title Mathematical models of catchment behavior
Series title Journal of the Hydraulics Division
Volume 91
Issue 4
Year Published 1965
Publisher American Society of Civil Engineers
Contributing office(s) California Water Science Center
Description 15 p.
First page 123
Last page 137
Country United States